# SDR 96UAL900680

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1857U
- Make and model: Doug DC-10-30
- Aircraft serial: 46986
- Engine: Ge CF650C2
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 362624
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEFECTIVE EEL STRIP AT LAVATORY 2 RIGHT.  *S/D*  REPAIRED EEL STRIP, OPERATION NORMAL.
